# SDR SWAA2016072854302

- Difficulty date: June 12, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 60,902 hours, 47,687 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C25228
- Condition: Corroded
- Location: Bs 727c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CORRODED AT BS 727C, STRINGERS 26 - 27L.  REPAIRED THE FRAME IAW EA.
